The Community for Technology Leaders
Green Image
Issue No. 07 - July (1979 vol. 28)
ISSN: 0018-9340
pp: 542-543
R.B. Cutler , Department of Computer Science, University of Illinois
ABSTRACT
An algorithm for finding a minimal irredundant disjunctive form representation for an incompletely specified multiple-output switching function presented by P. Tison<sup>1</sup>is shown to be incorrect by counterexample and corrected.
INDEX TERMS
prime implicants, Boolean algebra, consensus theory, covering problem, minimal sum, multiple-output functions
CITATION
R.B. Cutler, S. Muroga, "Comments on "Generalization of Consensus Theory and Application to the Minimization of Boolean Functions"", IEEE Transactions on Computers, vol. 28, no. , pp. 542-543, July 1979, doi:10.1109/TC.1979.1675403
91 ms
(Ver )